# SDR VNAA2016112000029

- Difficulty date: November 20, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 5,434 hours, 5,041 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01878
- Condition: Smoke
- Location: Right
- Part time: 5,463 hours, 5,065 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN THE CABIN DURING TAXI. THE CREW DECLARED AN EMERGENCY AND RETURNED TO GATE. REMOVED AND REPLACED THE RT ACM.
